# SDR SWAA2025092303058

- Difficulty date: August 11, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INDICATORS FUEL LOCATED INTERNAL CAVITY LEADING EDGE AT RT WING.  PERFORMED PERMANENT REPAIR ON WEB INDICATION OF FUEL SYSTEM PANEL IAW EA 25-157-02404.
